Couldn't find what you looking for?

TRY OUR SEARCH!


I know everybody knows that excess weight gain is a health problem, with impacts on heart risk through cholesterol levels and blood pressure. However, I read that medication-induced weight gain may be even more a problem. It is supposed to be, because of something called metabolic syndrome. My problem is that I have bipolar disorder and I think I gain some weight because of therapy. Could you tell me is that possible?

Loading...


I know weigh gain is a difficult problem, one that almost everyone getting medication treatment has to consider in some way. This is because weight gain is clearly caused by medications used to treat bipolar disorder, some more than others. This weight gain can be so large as to have its own serious health consequences. This is why we need to take it very seriously. Physical activity and diet can help prevent this weight gain, and sometimes reverse it. However, simply telling patients to eat right and get exercise as a means of coping with the weight gain medications can induce is pretty close to an insult. I know it takes more than this simple advice, because weight gain may be associated with causing mood problems that look like bipolar disorder. If this was true, people could look bipolar disorder from weight gain. In the same time, weight gain caused by medications for bipolar disorder could make mood problems even worse. There are some ways to cope with the weight gain and medications problem, so you could talk to your doctor.
Reply

Loading...